How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Consultant Internal and Critical Care Medicine
Category: Medical
Satisfied Customers: 122
Experience:  Expert
113699036
Type Your Medical Question Here...
Dr Hayat is online now

Skin patch, Red patch, No

Customer Question

Skin patch
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: Red patch
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No
Submitted: 10 days ago.
Category: Medical
Expert:  Dr Hayat replied 10 days ago.

Hi ...Dr Hayat here...I need to see a picture of it plz

Customer: replied 10 days ago.
File attached (MGG4SQP)
Customer: replied 10 days ago.
File attached (G1P5L4Z)
Expert:  Dr Hayat replied 10 days ago.

Just one or are there others too?

Customer: replied 10 days ago.
Hey, I’ve Noticed this red patch on my upper leg for around 1-2 month
Customer: replied 10 days ago.
Just that one
Expert:  Dr Hayat replied 10 days ago.

Any discharge from it?

Customer: replied 10 days ago.
No
Expert:  Dr Hayat replied 10 days ago.

Pain or itch?

Customer: replied 10 days ago.
No
Expert:  Dr Hayat replied 10 days ago.

Any other illnesses?

Expert:  Dr Hayat replied 10 days ago.

Any meds u have used for it so far ?

Customer: replied 10 days ago.
No and no
Expert:  Dr Hayat replied 10 days ago.

Age?

Customer: replied 10 days ago.
24
Expert:  Dr Hayat replied 10 days ago.

Looks like a single follicle folliculitis..Need some hydrocortisone ointment for that..might need to apply for 2 weeks roughly..antibiotics not needed..

Customer: replied 10 days ago.
Ok thank you. Was worried it looked like early melanoma?
Expert:  Dr Hayat replied 10 days ago.

Hopefully not..Please use it for 2 weeks and the net me know on follow up.

Expert:  Dr Hayat replied 10 days ago.

*then

Customer: replied 10 days ago.
Thank you !
Expert:  Dr Hayat replied 10 days ago.

Pleasure.  Best wishes.